Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Could extreme sadness and feelings of dread be curable with protonix?

I stopped taking protonix for about 2 weeks becuase my prescription ran out and seemed to develop very anxiety-like symptoms. Jittery, feelings of dread and extreme sadness which is very unusual for me. Started taking the protonix again and within 3 days, those symptoms seem to be going away. Is this possible?
Fri, 14 Aug 2020
Report Abuse
General & Family Physician 's  Response
Hello,

To my knowledge, Protonix contains Pantoprazole as active ingredient, used to treat acid reflux basically. If combined with Amitryptiline, it might help treat acid reflux related anxiety too. If you are taking this combination, then, this explains why the anxiety symptoms seem to be going away. Please do give more details regarding the medication you are currently taking.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Albana Sejdini, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Pantoprazole


Could extreme sadness and feelings of dread be curable with protonix?

Hello, To my knowledge, Protonix contains Pantoprazole as active ingredient, used to treat acid reflux basically. If combined with Amitryptiline, it might help treat acid reflux related anxiety too. If you are taking this combination, then, this explains why the anxiety symptoms seem to be going away. Please do give more details regarding the medication you are currently taking. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Albana Sejdini, General & Family Physician